# SDR DXTA2023110299510

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 12,542 hours, 9,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE MAIN DOOR IS HEAVILY WEIGHTED TOWARDS THE CLOSED POSITION.  WHEN INSIDE & CLOSING THE DOOR IT SLAMS SHUT.  WHEN ON THE OUTSIDE WITH A CLOSED DOOR,  VERY DIFFICULT TO OPEN.  PERFORMED A GVI IAW AMM 52-10-00. A COMPLETE DOOR INTERNAL STRUCTURE DETAILED INSP PER AMM 52-10-00 REVEALED FOREIGN OBJECT FOUND INSIDE DOOR LOCKING MECHANISM.  AFTER THOROUGH INTERNAL INSPECTION OF ALL BELLCRANKS & ROD ENDS FOUND NO DAMAGE TO ANY INTERNAL PARTS. LUBED DOOR INTERNAL LOCKING MECHANISMS & PERFORMED DOOR OPS AND FUNCTIONAL CHECKS WITH DOOR CLOSEOUT REMOVED & INSTALLED. DOOR OPS CHECKS ARE GOOD, DOOR SHUTS NORMALLY. CHECKED CABLE TENSIONS FOUND TO BE 142 LBS WITHIN TECH DATA LIMITS PER AMM 52-10-03.
